Browse by Research Project Code

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0

Gasbarri, C. and Mcquillan, M. (2005) Roth's theorem for ruled surfaces. American Journal of Mathematics, 127(3), pp. 471-492.

Mcquillan, M. (2002) Formal Formal Schemes. In: Topology and Geometry: Commemorating SISTAG: Singapore International Symposium in Topology and Geometry, (SISTAG) July 2-6, 2001, National University of Singapore, Singapore. Series: Contemporary mathematics (American Mathematical Society) (314). American Mathematical Society: Providence, Rhode Island, pp. 187-198. ISBN 9780821828205

This list was generated on Mon Dec 16 13:22:44 2019 GMT.